BulDML at Institute of Mathematics and Informatics >
International Journal ITA >
2007 >
Volume 14 Number 1 >

Please use this identifier to cite or link to this item:

Title: Uncertainty and Fuzzy Sets: Classifying the Situation
Authors: Donchenko, Volodymyr
Keywords: Uncertainty
Fuzzy Subset
Membership Function
Issue Date: 2007
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: The so called “Plural Uncertainty Model” is considered, in which statistical, maxmin, interval and Fuzzy model of uncertainty are embedded. For the last case external and internal contradictions of the theory are investigated and the modified definition of the Fuzzy Sets is proposed to overcome the troubles of the classical variant of Fuzzy Subsets by L. Zadeh. The general variants of logit- and probit- regression are the model of the modified Fuzzy Sets. It is possible to say about observations within the modification of the theory. The conception of the “situation” is proposed within modified Fuzzy Theory and the classifying problem is considered. The algorithm of the classification for the situation is proposed being the analogue of the statistical MLM(maximum likelihood method). The example related possible observing the distribution from the collection of distribution is considered.
ISSN: 1313-0463
Appears in Collections:Volume 14 Number 1

Files in This Item:

File Description SizeFormat
ijita14-1-p08.pdf172.92 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License